# SDR 2001FA0000343

- Difficulty date: September 27, 2001
- Submitted: September 27, 2001
- Operation: General aviation
- Aircraft: N991DB
- Make and model: Lear 60LEAR
- Aircraft serial: 177
- Engine: Pwa PW305A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6000100369
- Condition: Failed
- Location: Hyd System
- Part time: 661 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC PRESSURE LINE FROM ENGINE TO HYDRAULIC MANIFOLD BROKE AT FLARE.  3 MILE FINAL EMPTIED HYDRAULIC RES INTO EQUIPMENT BAY/BAGGAGE COMPT.  LINE REMOVED AND SENT TO MFG FOR EVALUATION.  NOTE:  RIGHT HYDRAULIC PRESSURE LINE REMOVED AND REPLACED AS WELL AND SENT IN FOR EVALUATION.
